# SDR 2012F00260

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 11,414 hours, 4,072 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spigot
- Part number: 1159CSM52036002
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 11,414 hours, 4,702 cycles
- Component: Horizontal Stab
- Component part number: 1159CS50001803
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STAB SPIGOT FITTING CORRODED.
